# SDR DALA2016060904477

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 620LB AT RT WING.  CORROSION ON COUNTERSINK AT ACCESS PLATE 620LB WAS REMOVED AND MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES 0.536, 0.550, AND 0.545 AND WAS REPLACED WITH CONDITION III IAW SRM 57-10-01.
